# SDR 08FDEA00117

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 12,783 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310100100
- Part serial: 779395
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FR 38.2 TO FR 39 SEAT TRACK R-2 HAS GOUGES AT   SCALLOPS IN 1 AREA, .250" DEEP REMOVED AND REPLACED R-2 SEAT TRACK ASSEMBLY FROM FR 38.2 TO 39 IAW A300-600 SRM 51-72-10 AND SRM 53-15-16.
